# SDR 2011FA0000327

- Difficulty date: April 25, 2011
- Submitted: May 23, 2011
- Operation: General aviation
- Aircraft: N157GS
- Make and model: Amtr RV6
- Aircraft serial: 20480
- Engine: Lyc O320B2B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: PX375B40A525F
- Part serial: 303130110
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIMENTAL FUEL BOOST PUMP PN PX375B-40A-5-25-F, SN 30313 01-10.  NEW PUMP BENCH TESTED BEFORE INSTALLATION, WOULD NOT SELF PRIME.  PUMP ALSO WOULD NOT MAKE ANY PRESSURE ONCE PRIMED AND OUTLET CLOSED OFF.  PUMP WAS DIASSEMBLED AND INSPECTED. FOUND BAD DESIGN.  O-RING NOT SEATED.   THIS PUMP WAS REJECTED..
